ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Joint distribution of direction and length of the typical I-segment in a homogeneous random planar tessellation stable under iteration

Mecke, J. (2009) Joint distribution of direction and length of the typical I-segment in a homogeneous random planar tessellation stable under iteration. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (1). pp. 73-84. ISSN 00002-3043

[img]
Preview
PDF
Download (746Kb) | Preview
    Item Type: Article
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 30 Aug 2012 13:31
    Last Modified: 30 Aug 2012 13:31
    URI: http://mathematics.asj-oa.am/id/eprint/188

    Actions (login required)

    View Item